MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Electrical Power Problem (2925)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and found the on/off button would not activate.Both power buttons measured excessive resistance, and process residue was visually observed between the dome and the gold trace.The main keypad was replaced to resolve the issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue is the main keypad.
 
Event or Problem Description
The customer contacted physio-control to report that the on/off button of their device was difficult to activate.There was no patient use reported with the event.Physio-control evaluated the device and found the on/off button was inoperable.In this state the device would be inoperable and defibrillation therapy would not be available if needed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the available information, physio-control determined that the cause of the reported issue was due to the process residue/contamination on the main keypad assembly.

Brand Name
LIFEPAK 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key10156372
Report Number0003015876-2020-00754
Device Sequence Number19658187
Product Code MKJ
UDI-Device Identifier00883873912805
UDI-Public00883873912805
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2020
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date07/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1